# SDR AALA201802129047

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 46,663 hours, 17,349 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT EXTEND WITH GEAR LEVER,  HAD TO MANUAL EXTEND GEAR.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE 626A RELAY IAW AMM 32-31-00-720-002-A.
